# SDR HEEA966674

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 222016001111
- Condition: Erroded
- Location: T/R
- Part time: 1,074 hours
- Component: 222012701117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BLADE PAINT EROSION. S/N A542 &A547
